# SDR AALA202109156100

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 79,264 hours, 10,235 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR LATCH AND LOCK INOPERATIVE. DOOR LATCH ASSEMBLY REPAIRED PER CMM 25-45-80.
